# SDR ASOA2016081015232

- Difficulty date: August 10, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 20,709 hours, 14,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1031-1051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE BETWEEN BS 1031 AND 1051 BETWEEN STRINGERS 21 - 27R.  BLENDED IAW SRM 51-12-00 AND  FOUND TO BE OUT OF LIMITS IAW SRM 53-61-01. T MAJOR REPAIR IAW GMM 5-3.
